RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bandle, C

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:685
Abstract pages:120
Full texts:24
References:15

http://www.mathnet.ru/eng/person119270
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2016
1. C. Bandle, A. Wagner, “Domain perturbations for elliptic problems with Robin boundary conditions of opposite sign”, Algebra i Analiz, 28:2 (2016),  34–57  mathnet  mathscinet  elib; St. Petersburg Math. J., 28:2 (2017), 153–170  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020